# SDR UPS02839416

- Difficulty date: August 26, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 C BAG BIN, BATH TUB FITTING CRACKED AT STA 1160 LONG 34R, INSIDE TORQUE BOX.  REMOVED CRACKED BATH TUB FITTING IAW 53-2-0.  FABRICATED REPAIR ANGLES AND FABRICATED REPAIR PARTS IAW SRM 53-2-0 FIG 2D, INSTALLED REPAIR ANGLES AND BATH TUB FITTING AT STA 1160 LONG 34R IAW SRM 51-1-20D.
